Alert archive / Michigan / Gale Warnings in 2015

Gale Warning 7, NWS Detroit, MI

February 5, 2015

NWS Detroit, MI issued this gale warning at Feb 5, 2015, 4:01 AM EST. It took effect at Feb 5, 2015, 7:00 PM EST. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Feb 5, 2015, 4:01 AM EST (09:01 UTC)
In effect from
Feb 5, 2015, 7:00 PM EST
Expired
Feb 6, 2015, 4:00 AM EST
In force
9 hr
Issued by
NWS Detroit, MI

The text

As transmitted, in the capitals the NWS used until 2016.

974 
WHUS73 KDTX 050901
MWWDTX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
401 AM EST THU FEB 5 2015

...SOUTHWEST GALES OVER CENTRAL LAKE HURON TONIGHT...

.AFTER A REPRIEVE FOR MUCH OF THE DAY TODAY...WINDS WILL BACK TO THE 
SOUTHWEST AROUND A DEPARTING HIGH PRESSURE AND BECOME FRESH TO 
STRONG TONIGHT...ESPECIALLY FROM SAGINAW BAY INTO CENTRAL LAKE HURON 
WHERE GUSTS TO GALES ARE EXPECTED. A GALE WARNING IS NOW IN EFFECT 
FOR CENTRAL LAKE HURON. WINDS AND WAVES WILL SUBSIDE THROUGH THE DAY 
FRIDAY AND REMAIN LIGHT THROUGH SATURDAY.

LHZ362-363-052115-
/O.CAN.KDTX.UP.W.0006.000000T0000Z-150205T1200Z/
/O.UPG.KDTX.GL.A.0006.150206T0000Z-150206T0900Z/
/O.NEW.KDTX.GL.W.0007.150206T0000Z-150206T0900Z/
/O.NEW.KDTX.UP.W.0007.150206T0000Z-150206T0900Z/
LAKE HURON FROM PRESQUE ISLE LIGHT TO STURGEON POINT MI BEYOND
5NM OFF SHORE-
LAKE HURON FROM STURGEON POINT TO ALABASTER MI BEYOND 5NM OFF
SHORE-
401 AM EST THU FEB 5 2015

...GALE WARNING IN EFFECT FROM 7 PM THIS EVENING TO 4 AM EST
FRIDAY...
...HEAVY FREEZING SPRAY WARNING IN EFFECT FROM 7 PM THIS EVENING
TO 4 AM EST FRIDAY...
...HEAVY FREEZING SPRAY WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN DETROIT/PONTIAC HAS ISSUED A
HEAVY FREEZING SPRAY WARNING...WHICH IS IN EFFECT FROM 7 PM THIS
EVENING TO 4 AM EST FRIDAY. A GALE WARNING HAS ALSO BEEN ISSUED.
THIS GALE WARNING IS IN EFFECT FROM 7 PM THIS EVENING TO 4 AM EST
FRIDAY. 

* EXPECT HEAVY FREEZING SPRAY TO OCCUR FROM 7 PM THIS EVENING TO 
  4 AM EST FRIDAY. 

* WIND AND WAVES: DURING THE GALE WARNING...EXPECT SUSTAINED 
  WINDS UP TO 33 KNOTS FROM THE SOUTHWEST WITH GUSTS UP TO 42 
  KNOTS. THE LARGEST EXPECTED SIGNIFICANT WAVES WILL BE 9 FEET 
  WITH A POTENTIAL MAXIMUM WAVE HEIGHT OF 13 FEET. 

* TIMING: THE MAXIMUM WINDS ARE EXPECTED AROUND 11 PM THURSDAY 
  WITH THE LARGEST WAVES EXPECTED AROUND 11 PM THURSDAY. 

THE HEAVY FREEZING SPRAY WARNING HAS BEEN CANCELLED. 

REFER TO THE LATEST MARINE FORECASTS FOR GREATER DETAIL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HEAVY FREEZING SPRAY WARNING MEANS HEAVY FREEZING SPRAY IS
EXPECTED TO RAPIDLY ACCUMULATE ON VESSELS. THESE CONDITIONS CAN
BE EXTREMELY HAZARDOUS TO NAVIGATION. IT IS RECOMMENDED THAT
MARINERS NOT TRAINED TO OPERATE IN THESE CONDITIONS OR VESSELS
NOT PROPERLY EQUIPPED TO DO SO...REMAIN IN PORT OR AVOID THE
WARING AREA.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

LHZ462-051015-
/O.CAN.KDTX.UP.W.0006.000000T0000Z-150205T1200Z/
/O.CAN.KDTX.GL.A.0006.150206T0000Z-150206T0900Z/
LAKE HURON FROM PORT AUSTIN TO HARBOR BEACH BEYOND 5NM OFF SHORE-
401 AM EST THU FEB 5 2015

...HEAVY FREEZING SPRAY WARNING IS CANCELLED...
...GALE WATCH IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN DETROIT/PONTIAC HAS CANCELLED THE
HEAVY FREEZING SPRAY WARNING. THE GALE WATCH HAS BEEN CANCELLED. 

$$

LHZ421-441-051015-
/O.CAN.KDTX.GL.A.0006.150206T0000Z-150206T0900Z/
OUTER SAGINAW BAY SW OF ALABASTER TO PORT AUSTIN MI TO INNER
SAGINAW BAY-PORT AUSTIN TO HARBOR BEACH MI-
401 AM EST THU FEB 5 2015

...GALE WATCH IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN DETROIT/PONTIAC HAS CANCELLED THE
GALE WATCH. 

$$

CB
2 follow-up statements
069 
WHUS73 KDTX 052031
MWWDTX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
331 PM EST THU FEB 5 2015

...SOUTHWEST GALES OVER CENTRAL LAKE HURON TONIGHT...

.A GALE WARNING REMAINS IN EFFECT FOR A GOOD PORTION OF NORTHERN LAKE 
HURON AS SOUTHWEST FLOW INCREASES TONIGHT IN RESPONSE TO A TIGHTENING 
PRESSURE GRADIENT BETWEEN DEPARTING HIGH PRESSURE TO THE SOUTH AND 
LOW PRESSURE CROSSING NORTH OF THE GREAT LAKES. WHILE GUSTS MAY ALSO 
APPROACH GALE FORCE OVER OUTER PARTS OF SAGINAW BAY FOR A TIME DUE 
TO ENHANCEMENT FROM FUNNELING...WILL FORGO A GALE WARNING GIVEN THE 
EXTENSIVE ICE COVER OVER THE AREA AND THE MARGINAL NATURE OF THE 
POTENTIAL GALES. 

WINDS AND WAVES WILL SUBSIDE THROUGH THE DAY FRIDAY AND REMAIN LIGHT 
THROUGH EARLY SATURDAY. NORTHEAST FLOW WILL THEN GRADUALLY INCREASE 
OVER NORTHERN LAKE HURON LATE IN THE WEEKEND AS AN ARCTIC FRONT SAGS 
SOUTH INTO LOWER MICHIGAN AND SEVERAL RIPPLES OF LOW PRESSURE TRACK 
ALONG THIS BOUNDARY. AT THIS TIME...WIND GUSTS APPEAR TO STAY BELOW 
GALE FORCE ON THE NORTH SIDE OF THE ARCTIC FRONT.

LHZ362-363-060900-
/O.CON.KDTX.GL.W.0007.150206T0000Z-150206T0900Z/
/O.CON.KDTX.UP.W.0007.150206T0000Z-150206T0900Z/
LAKE HURON FROM PRESQUE ISLE LIGHT TO STURGEON POINT MI BEYOND
5NM OFF SHORE-
LAKE HURON FROM STURGEON POINT TO ALABASTER MI BEYOND 5NM OFF
SHORE-
331 PM EST THU FEB 5 2015

...GALE WARNING REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 4 AM
EST FRIDAY...
...HEAVY FREEZING SPRAY WARNING REMAINS IN EFFECT FROM 7 PM THIS
EVENING TO 4 AM EST FRIDAY...

* EXPECT HEAVY FREEZING SPRAY TO OCCUR FROM 7 PM THIS EVENING TO 
  4 AM EST FRIDAY. 

* WIND AND WAVES: DURING THE GALE WARNING...EXPECT SUSTAINED 
  WINDS UP TO 31 KNOTS FROM THE SOUTHWEST WITH GUSTS UP TO 39 
  KNOTS. THE LARGEST EXPECTED SIGNIFICANT WAVES WILL BE 9 FEET 
  WITH A POTENTIAL MAXIMUM WAVE HEIGHT OF 13 FEET. 

* TIMING: THE MAXIMUM WINDS ARE EXPECTED AROUND 12 AM FRIDAY 
  WITH THE LARGEST WAVES EXPECTED AROUND 11 PM THURSDAY. 

REFER TO THE LATEST MARINE FORECASTS FOR GREATER DETAIL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HEAVY FREEZING SPRAY WARNING MEANS HEAVY FREEZING SPRAY IS
EXPECTED TO RAPIDLY ACCUMULATE ON VESSELS. THESE CONDITIONS CAN
BE EXTREMELY HAZARDOUS TO NAVIGATION. IT IS RECOMMENDED THAT
MARINERS NOT TRAINED TO OPERATE IN THESE CONDITIONS OR VESSELS
NOT PROPERLY EQUIPPED TO DO SO...REMAIN IN PORT OR AVOID THE
WARING AREA.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

DG
846 
WHUS73 KDTX 060848
MWWDTX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
348 AM EST FRI FEB 6 2015

...WINDS HAVE SUBSIDED BELOW GALE FORCE ACROSS LAKE HURON...

.WINDS HAVE SUBSIDED SIGNIFICANTLY ACROSS LAKE HURON AS THE PRESSURE 
GRADIENT CONTINUES TO LOOSEN AS A RIDGE OF HIGH PRESSURE BUILDS OVER 
THE CENTRAL GREAT LAKES. THEREFORE WILL LET THE CURRENT HEADLINES 
EXPIRE AS EXPECTED ACROSS THE OPEN WATERS.

WINDS AND WAVES WILL SUBSIDE TODAY AND REMAIN LIGHT THROUGH EARLY 
SATURDAY. NORTHEAST FLOW WILL THEN GRADUALLY INCREASE OVER NORTHERN 
LAKE HURON LATE IN THE WEEKEND AS AN ARCTIC FRONT SAGS SOUTH INTO 
LOWER MICHIGAN AND SEVERAL RIPPLES OF LOW PRESSURE TRACK ALONG THIS 
BOUNDARY. AT THIS TIME...WIND GUSTS APPEAR TO STAY BELOW GALE FORCE 
ON THE NORTH SIDE OF THE ARCTIC FRONT.

LHZ362-363-061000-
/O.EXP.KDTX.GL.W.0007.000000T0000Z-150206T0900Z/
/O.EXP.KDTX.UP.W.0007.000000T0000Z-150206T0900Z/
LAKE HURON FROM PRESQUE ISLE LIGHT TO STURGEON POINT MI BEYOND
5NM OFF SHORE-
LAKE HURON FROM STURGEON POINT TO ALABASTER MI BEYOND 5NM OFF
SHORE-
348 AM EST FRI FEB 6 2015

...GALE WARNING WILL EXPIRE AT 4 AM EST EARLY THIS MORNING...
...HEAVY FREEZING SPRAY WARNING WILL EXPIRE AT 4 AM EST EARLY
THIS MORNING...

THE HEAVY FREEZING SPRAY WARNING WILL EXPIRE AT 4 AM EST EARLY
THIS MORNING. 

* EXPECT HEAVY FREEZING SPRAY TO OCCURUNTIL 4 AM EST EARLY THIS 
  MORNING. 

THE GALE WARNING WILL EXPIRE AT 4 AM EST EARLY THIS MORNING. 

* WIND AND WAVES: DURING THE GALE WARNING...EXPECT SUSTAINED 
  WINDS UP TO 27 KNOTS FROM THE SOUTHWEST WITH GUSTS UP TO 33 
  KNOTS. THE LARGEST EXPECTED SIGNIFICANT WAVES WILL BE 6 FEET 
  WITH A POTENTIAL MAXIMUM WAVE HEIGHT OF 8 FEET. 

* TIMING: THE MAXIMUM WINDS ARE EXPECTED AROUND 3 AM FRIDAY WITH 
  THE LARGEST WAVES EXPECTED AROUND 3 AM FRIDAY. 

$$

KURIMSKI

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Detroit, MI wrote its last area forecast discussion before this gale warning went out at Feb 5, 3:43 AM EST, 18 minutes earlier.

Area forecast discussion, Feb 5, 3:43 AM EST, 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
343 AM EST THU FEB 5 2015

.SHORT TERM... TODAY AND TONIGHT

ARCTIC AIR FULLY ENTRENCHED ACROSS SOUTHEAST MICHIGAN EARLY THIS
MORNING...EXITING LOW LEVEL THERMAL TROUGH REPRESENTING 850 MB
TEMPERATURES OF -21 TO -23C.  THE MAGNITUDE OF THIS AIRMASS THE ONLY
REAL ITEM TODAY...DRY MID LEVEL NORTHWEST FLOW WORKING ACROSS LOW
LEVEL RIDGING SUSTAINING A STABLE PROFILE AND ENSURING PLENTY OF
SUNSHINE.  DESPITE THE ADDED INSOLATION...THE RESPONSE WILL
DEFINITELY BE CAPPED BY THE COLD MORNING START AND OVERALL STRENGTH
OF THE EXISTING ARCTIC DOME.  HIGHS WILL LIKELY STRUGGLE TO CLIMB
MUCH ABOVE THE LOWER TEENS...OR A SOLID 15 DEGREES BELOW EARLY
FEBRUARY NORMS.  THE WIND CHILL RECOVERY WILL BE JUST AS
UNIMPRESSIVE...READINGS BY AFTERNOON NOT MUCH ABOVE THE ZERO DEGREE
MARK.

LOW LEVEL SOUTHWEST FLOW EMERGES LATE TODAY INTO THIS EVENING IN THE
WAKE OF THE EXITING SURFACE RIDGE.  THIS WILL INITIATE THE EARLY
STAGES OF A SLOW MODIFICATION OF THE RESIDENT AIR MASS.  THE TIMING
WILL LEAVE LITTLE ROOM FOR A MORE SIZABLE DROP IN TEMPERATURES POST-
SUNSET...LOWS ARRIVING IN THE LOWER AND MIDDLE SINGLE DIGITS.
SOUTHERN PERIPHERY OF A WEAK CLIPPER WILL TRANSLATE SOUTHEAST ACROSS
LAKE SUPERIOR AND NORTHERN LAKE HURON TONIGHT.  SOUTHEAST MICHIGAN
WILL REMAIN REMOVED FROM THE ATTENDANT FORCING.  A WEAK SURFACE
TROUGH ASSOCIATED WITH THE GLANCING SHOT OF HEIGHT FALLS WILL RESULT
IN A PERIOD OF GREATER CLOUD COVERAGE...BUT A LACK OF BETTER
MOISTURE WILL PRECLUDE A MENTION OF FLURRIES AT THIS TIME.

&&

.LONG TERM...

THE WESTERN CONUS RIDGE WILL KEEP NORTHWESTERLY FLOW IN PLACE OVER
THE GREAT LAKES THROUGHOUT THE WEEKEND. THE WAVELENGTH OF THE RIDGE
IS FORECASTED TO BROADEN ENOUGH TO PUSH THE JET STREAM AND MAIN BELT
OF WESTERLIES INTO NORTHERN ONTARIO. AS A RESULT...SHORTWAVE ENERGY
THAT WILL INITIALLY ADVECT OUT OF THE PLAINS STATES WILL BE WELL
WITHIN THE ANTICYCLONIC SHEARING SIDE AND UMBRELLA OF SUBSIDENCE AT
THE SYNOPTIC AND HEMISPHERIC SCALE. A SPECIFIC SHORTWAVE OF
SUBSTANCE WILL DIG SOUTHWARD ACROSS IL/IN/VIRGINIAS ON FRIDAY. WHILE
SOUTHEASTERN MICHIGAN WILL EXPERIENCE AN INCREASE IN DEEPER MOISTURE
ABOVE 10 KFT AGL...THE LOWER LEVEL COLUMN WILL BE VOID OF MOISTURE.

A CHANGE IN FORCING WILL THEN OCCUR AS A SECONDARY JET MAX IS
FORECASTED TO CREST THE WESTERN RIDGE AND SLIDE INTO THE NORTHERN
GREAT LAKES BY SATURDAY MORNING. THE INTERESTING DEVELOPMENT WITH
THIS SPEED MAX IS THAT IT IS SHOWN TO PHASE IN SOME CAPACITY WITH
THE MAIN UPPER LEVEL JET CORE. MID TO UPPER LEVEL FGEN DRIVEN BY THE
EXIT REGION OF THE JETLET IS EXPECTED TO ACT UPON A VERY STOUT LOW
LEVEL BAROCLINIC ZONE THAT WILL BISECT LOWER MICHIGAN. A FRONTAL
WAVE AND INCREASE ISENTROPIC ASCENT WILL LEAD TO INCREASING
PRECIPATION CHANCES OVER NORTHERN LOWER MICHIGAN/LAKE HURON FRIDAY
NIGHT/SATURDAY MORNING. A SECONDARY JET MAX IS THEN EXPECTED TO
BRING A REPEAT PERFORMANCE WITH ANOTHER FRONTAL WAVE FOR SATURDAY
NIGHT AND SUNDAY MORNING. ULTIMATELY...PRECIPITATION CHANCES WILL
DEPEND UPON PLACEMENT OF THE BAROCLINIC ZONE. ATTM...IT APPEARS THAT
PRECIPATION WILL BE DIFFICULT TO COME BY SOUTH OF THE
BOUNDARY...WHICH AT THIS POINT PLACES MOST OF ANY ACCUMULATING SNOWS
JUST NORTH OF THE CWA.

TEMPERATURES ARE EXPECTED TO GO THROUGH A SIGNIFICANT MODERATING
TREND ALREADY BY FRIDAY...MID 20S. ONE ITEM TO MONITOR IS
POTENTIALLY HOW WARM THE FAR SOUTHERN PORTION OF THE CWA CAN REACH
THIS WEEKEND.

&&

.MARINE...

AFTER A REPRIEVE FOR MUCH OF THE DAY TODAY...WINDS WILL BACK TO THE
SOUTHWEST AROUND A DEPARTING HIGH PRESSURE AND BECOME FRESH TO
STRONG TONIGHT...ESPECIALLY FROM SAGINAW BAY INTO CENTRAL LAKE HURON
WHERE GUSTS TO GALES ARE EXPECTED. A GALE WARNING IS NOW IN EFFECT
FOR CENTRAL LAKE HURON. WINDS AND WAVES WILL SUBSIDE THROUGH THE DAY
FRIDAY AND REMAIN LIGHT THROUGH SATURDAY.

&&

.AVIATION...ISSUED 1144 PM EST WED FEB 4 2015

ALTHOUGH THERE MAY BE A FEW LINGERING LOW CLOUDS AND FLURRIES OVER
THE NEXT FEW HOURS...THE OVERALL TREND DURING THE EARLY MORNING WILL
BE CONTINUED CLEARING. THE N-NW FLOW WILL HOLD MOST OF THE LAKE
CLOUDS ACROSS WRN LOWER MI. THE FLOW WILL BACK TO THE SOUTHWEST BY
EARLY THURS AFTERNOON. THIS MAY BRING SOME OF THE LOW CLOUDS BACK
INTO SE MI. CONSIDERING THE DEGREE OF DRY AIR UPSTREAM...IT SEEMS
TOO LOW A CHANCE THAT THESE CLOUDS WILL AMOUNT TO A BKN DECK TO
PLACE IN THE TAFS ATTM.

FOR DTW...THE PASSAGE OF A SFC TROUGH DURING THE EVENING LED TO A
BRIEF PERIOD OF GUSTY NW WINDS. THE DEGREE OF LOW LEVEL COLD AIR
ADVECTION WILL RELAX DURING THE EARLY MORNING. THIS AND THE CLEARING
SKIES WILL ALLOW THE BOUNDARY LAYER TO DECOUPLE ENOUGH TO SUPPORT A
STEADY DECREASE IN NW WIND SPEEDS DURING THE EARLY MORNING.

//DTW THRESHOLD PROBABILITIES...

* NONE.

&&

.DTX WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LAKE HURON...HEAVY FREEZING SPRAY WARNING FROM 7 PM THIS EVENING TO 4 AM EST
     FRIDAY FOR LHZ362-363.

     GALE WARNING FROM 7 PM THIS EVENING TO 4 AM EST FRIDAY FOR LHZ362-
     363.

LAKE ST CLAIR...NONE.
MICHIGAN WATERS OF LAKE ERIE...NONE.
&&

SHORT TERM...MR
LONG TERM....CB
MARINE.......CB
AVIATION.....SC

YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS ONLINE
AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE).
Hazardous weather outlook, Feb 4, 4:07 AM EST, 23 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
407 AM EST WED FEB 4 2015

MIZ047>049-053>055-060>063-068>070-075-076-082-083-050915-
MIDLAND-BAY-HURON-SAGINAW-TUSCOLA-SANILAC-SHIAWASSEE-GENESEE-LAPEER-
ST. CLAIR-LIVINGSTON-OAKLAND-MACOMB-WASHTENAW-WAYNE-LENAWEE-MONROE-
407 AM EST WED FEB 4 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

A FRONTAL SYSTEM WILL BECOME INCREASINGLY ORGANIZED OVER FAR
SOUTHERN LOWER MICHIGAN TODAY. MOISTURE RIDING ALONG THIS FRONT
IS EXPECTED TO PRODUCE LIGHT SNOW ALONG AND SOUTH OF THE I-94
CORRIDOR WEDNESDAY AFTERNOON INTO EARLY WEDNESDAY EVENING.
SNOWFALL ACCUMULATIONS OF 1 TO 2 INCHES ARE POSSIBLE.

AN ARCTIC AIRMASS WILL PUSH SOUTHWARD OUT OF CANADA AND BUILD INTO
LOWER MICHIGAN TONIGHT. LATEST FORECAST INFORMATION SUGGESTS WIND
CHILLS MAY RUN IN THE -10 TO -20 DEGREE F RANGE BY THURSDAY
MORNING. A WIND CHILL ADVISORY MAY BE NEEDED.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

ACCUMULATING SNOW IS POSSIBLE DURING THE SECOND HALF OF THE
WEEKEND AS AN AREA OF LOW PRESSURE IS FORECASTED TO TRACK THROUGH
THE AREA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.

LCZ460-LEZ444-LHZ361>363-421-422-441>443-462>464-050915-
LAKE ST. CLAIR-
MICHIGAN WATERS OF LAKE ERIE FROM DETROIT RIVER TO NORTH CAPE MI-
LAKE HURON FROM 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LT
BEYOND 5 NM OFF SHORE-
LAKE HURON FROM PRESQUE ISLE LIGHT TO STURGEON POINT MI BEYOND 5NM
OFF SHORE-
LAKE HURON FROM STURGEON POINT TO ALABASTER MI BEYOND 5NM OFF SHORE-
OUTER SAGINAW BAY SW OF ALABASTER TO PORT AUSTIN MI TO INNER SAGINAW
BAY-INNER SAGINAW BAY SW OF POINT AU GRES TO BAY PORT MI-
PORT AUSTIN TO HARBOR BEACH MI-HARBOR BEACH TO PORT SANILAC MI-
PORT SANILAC TO PORT HURON MI-
LAKE HURON FROM PORT AUSTIN TO HARBOR BEACH BEYOND 5NM OFF SHORE-
LAKE HURON FROM HARBOR BEACH TO PORT SANILAC BEYOND 5NM OFF SHORE-
LAKE HURON FROM PORT SANILAC TO PORT HURON BEYOND 5NM OFF SHORE-
407 AM EST WED FEB 4 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE
HURON AND LAKE ST CLAIR.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

A GALE WATCH IS IN EFFECT FOR THURSDAY AFTERNOON AND THURSDAY
NIGHT. REFER TO THE LATEST FORECAST INFORMATION FOR MORE DETAILS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.

YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS ONLINE
AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE).

CB

The office that day

Everything else NWS Detroit, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 5, 4:01 AM ESTHeavy Freezing Spray WarningDTX24 hr

Nearby

Gale Warnings in Michigan, 2015Every gale warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.